Skip to main content

Research Group of Prof. Dr. Ira Neitzel

Publications of this group

Journal Papers

  1. Second order optimality conditions for optimal control of quasilinear parabolic pdes. L. Bonifacius and I. Neitzel. Mathematical Control and Related Fields, 8(1):1–34, 2018. Preprint version available as INS Preprint No. 1705. BibTeX PDF Publisher
  2. Pseudo-Jacobian and characterization of monotone vector fields on Riemannian manifolds. E. Ghahraei, S. Hosseini, and M. R. Pouryayevali. J. Convex Anal., 2017. BibTeX PDF Link
  3. A Riemannian gradient sampling algorithm for nonsmooth optimization on manifolds. S. Hosseini and A. Uschmajew. SIAM J. Optim., 27(1):173–189, 2017. BibTeX PDF Publisher
  4. An optimal control problem governed by a regularized phase field fracture propagation model. I. Neitzel, T. Wick, and W. Wollner. SIAM J. Control Optim., 55(4):2271–2288, 2017. also available as IGDK 1754 Preprint 2015-12. BibTeX Publisher
  5. A priori l2l^2-discretization error estimates for the state in elliptic optimization problems with pointwise inequality state constraints. I. Neitzel and W. Wollner. Numer. Math., 2017. also available as INS Preprint No. 1606. BibTeX PDF Publisher
  6. Pseudo-Jacobian and and global inversion of nonsmooth mappings on Riemannian manifolds. E. Ghahraei, S. Hosseini, and M. R. Pouryayevali. Nonlinear Anal., 130:229–240, 2016. BibTeX Publisher
  7. Nonsmooth trust region algorithms for locally Lipschitz functions on Riemannian manifolds. P. Grohs and S. Hosseini. IMA J. Numer. Anal., 36(3):1167–1192, 2016. BibTeX PDF Publisher
  8. ε\varepsilon -subgradient algorithms for locally Lipschitz functions on Riemannian manifolds. P. Grohs and S. Hosseini,. Adv. Comput. Math., 42(2):333–360, 2016. BibTeX PDF Publisher
  9. Equilibria on L-retracts in Riemannian manifolds. S. Hosseini and M. R. Pouryayevali. Topol. Methods Nonlinear Anal., 47(2):579–592, 2016. BibTeX PDF Publisher
  10. Characterization of lower semicontinuous convex functions on Riemannian manifolds. S. Hosseini. Set-Valued Var. Anal., 2016. In press. BibTeX PDF Publisher
  11. Optimality conditions for global minima of nonconvex functions on Riemannian manifolds. S. Hosseini. Accepted in Pac. J. Optim., 2015. BibTeX PDF
  12. Dirichlet control of elliptic state constrained problems. M. Mateos and I. Neitzel. Comput. Optim. Appl., 2015. BibTeX Publisher
  13. An adaptive numerical method for semi-infinite elliptic control problems based on error estimates. P. Merino, I. Neitzel, and F. Tröltzsch. Optim. Methods Softw., 30(3):492–515, 2015. BibTeX Publisher
  14. On the density theorem for the subdifferential of convex functions on Hadamard spaces. M. Movahedi, D. Behmardi, and S. Hosseini. Pacific J. Math., 276(2):437–447, 2015. BibTeX PDF Publisher
  15. Finite element discretization of state-constrained elliptic optimal control problems with semilinear state equation. I. Neitzel, J. Pfefferer, and A. Rösch. SIAM J. Control Optim., 53(2):874–904, 2015. BibTeX Publisher
  16. On the calculus of limiting subjets on Riemannian manifolds. M. Alavi Hejazi, S. Hosseini, and M. R. Pouryayevali. Mediterr. J. Math., 10(1):593–607, 2013. BibTeX PDF Publisher
  17. On the metric projection onto φ-convex subsets of Hadamard manifolds. A. Barani, S. Hosseini, and M. R. Pouryayevali. Rev. Mat. Complut., 26(2):815–826, 2013. BibTeX PDF Publisher
  18. Symmetric spaces as Grassmannians. J. H. Eschenburg and S. Hosseini. Manuscripta Math., 141(1-2):51–62, 2013. BibTeX PDF Publisher
  19. Euler characteristic of epi-Lipschitz subsets of Riemannian manifolds. S. Hosseini and M. R. Pouryayevali. J. Convex Anal., 20(1):67–91, 2013. BibTeX PDF Link
  20. Nonsmooth optimization techniques on Riemannian manifolds. S. Hosseini and M. R. Pouryayevali. J. Optim. Theory Appl., 158(2):328–342, 2013. BibTeX PDF Publisher
  21. On the metric projection onto prox-regular subsets of Riemannian manifolds. S. Hosseini and M. R. Pouryayevali. Proc. Amer. Math. Soc., 141(1):233–244, 2013. BibTeX PDF Publisher
  22. Regularization for semilinear elliptic optimal control problems with pointwise state and control constraints. K. Krumbiegel, I. Neitzel, and A. Rösch. Comput. Optim. Appl., 52(1):181–207, 2012. BibTeX Publisher
  23. A priori error estimates for space-time finite element discretization of semilinear parabolic optimal control problems. I. Neitzel and B. Vexler. Numer. Math., 120(2):345–386, 2012. BibTeX Publisher
  24. Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds. S. Hosseini and M. R. Pouryayevali. Nonlinear Anal., 74(12):3884–3895, 2011. BibTeX PDF Publisher
  25. On linear-quadratic elliptic control problems of semi-infinite type. P. Merino, I. Neitzel, and F. Tröltzsch. Appl. Anal., 90(6):1047–1074, 2011. BibTeX Publisher
  26. A smooth regularization of the projection formula for constrained parabolic optimal control problems. I. Neitzel, U. Prüfert, and T. Slawig. Numer. Funct. Anal. Optim., 32(12):1283–1315, 2011. BibTeX Publisher
  27. Sufficient optimality conditions for the Moreau-Yosida-type regularization concept applied to semilinear elliptic optimal control problems with pointwise state constraints. K. Krumbiegel, I. Neitzel, and A. Rösch. Ann. Acad. Rom. Sci. Ser. Math. Appl., 2(2):222–246, 2010. BibTeX
  28. Error estimates for the finite element discretization of semi-infinite elliptic optimal control problems. P. Merino, I. Neitzel, and F. Tröltzsch. Discuss. Math. Differ. Incl. Control Optim., 30(2):221–236, 2010. BibTeX Publisher
  29. Strategies for time-dependent PDE control with inequality constraints using an integrated modeling and simulation environment. I. Neitzel, U. Prüfert, and T. Slawig. Numer. Algorithms, 50(3):241–269, 2009. BibTeX Publisher
  30. On regularization methods for the numerical solution of parabolic control problems with pointwise state constraints. I. Neitzel and F. Tröltzsch. ESAIM Control Optim. Calc. Var., 15(2):426–453, 2009. BibTeX Publisher
  31. On convergence of regularization methods for nonlinear parabolic optimal control problems with control and state constraints. I. Neitzel and F. Tröltzsch. Control Cybernet., 37(4):1013–1043, 2008. BibTeX

Proceedings, Series- and Book Contributions

  1. A-posteriori error estimation of discrete pod models for pde-constrained optimal control. M. Gubisch, I. Neitzel, and S. Volkwein. In Model reduction and approximation: theory and algorithms, volume of Computational Science and Engineering, pages. SIAM. BibTeX PDF
  2. A priori error estimates for nonstationary optimal control problems with gradient constraints. F. Ludovici, I. Neitzel, and W. Wollner. PAMM, 15(1):611–612, 2015. BibTeX Publisher
  3. Numerical analysis of state-constrained optimal control problems for PDEs. I. Neitzel and F. Tröltzsch. In Constrained optimization and optimal control for partial differential equations, volume 160 of Internat. Ser. Numer. Math., pages 467–482. Birkhäuser/Springer Basel AG, Basel, 2012. BibTeX Publisher
  4. Optimal pde control using comsol multiphysics. I. Neitzel, U. Prüfert, and T. Slawig. Proceedings CD of the 2008 European COMSOL Conference, 2008. BibTeX
  5. Solving time-dependent optimal control problems in comsol multiphysics. I. Neitzel, U. Prüfert, and T. Slawig. Proceedings CD of the 2008 European COMSOL Conference, 2008. BibTeX

Submitted Articles

  1. A lagrange multiplier method for semilinear elliptic state constrained optimal control problems. V. Karl, I. Neitzel, and D. Wachsmuth. Technical Report SPP1962-087, SPP 1962, 2018. BibTeX
  2. A sparse control approach to optimal sensor placement in pde-constrained parameter estimation problems. I. Neitzel, K. Pieper, B. Vexler, and D. Walter. Technical Report IGDK-2018-07, IGDK 1754, 2018. BibTeX
  3. An optimal control problem governed by a regularized phase-field fracture propagation model. Part II the regularization limit. I. Neitzel, T. Wick, and W. Wollner. Technical Report SPP1962-91, SPP 1962, 2018. BibTeX